Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

On Marx's Theory of Unemployment

D. Furth, A. Heertje and R. J. Van Der Veen
Oxford Economic Papers
New Series, Vol. 30, No. 2 (Jul., 1978), pp. 263-276
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2662891
Page Count: 14
  • Download ($42.00)
  • Cite this Item
On Marx's Theory of Unemployment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[263]
    [263]
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276